Adverse Cutaneous Reactions of Systemic Antihistamines

ISSN: 1875-614X (Online)
ISSN: 1871-5230 (Print)


Volume 15, 3 Issues, 2016


Download PDF Flyer




Anti-Inflammatory & Anti-Allergy Agents in Medicinal Chemistry

Formerly: Current Medicinal Chemistry - Anti-Inflammatory and Anti-Allergy Agents

This journal supports open access

Aims & ScopeAbstracted/Indexed in


Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Claudiu T. Supuran
Neurofarba Department
University of Florence
Florence
Italy


View Full Editorial Board

Subscribe Purchase Articles Order Reprints


Adverse Cutaneous Reactions of Systemic Antihistamines



Anti-Inflammatory & Anti-Allergy Agents in Medicinal Chemistry, 4(5): 521-529.

Author(s): Esen Ozkaya.

Affiliation: I.U. Istanbul Tip Fakultesi, Dermatoloji Anabilim Dali, 34093 Capa-Istanbul / Turkey.

Abstract

Cutaneous adverse reactions to systemic antihistamines are rare but an important finding. The reaction may vary from an eczematous eruption as the most frequent type, to rare but severe reactions such as urticaria / angioedema, erythema multiforme / Stevens-Johnson syndrome or Lyell syndrome. This is a review of the reported types of cutaneous adverse reactions due to systemically administered old and new antihistamines.

Keywords:

antihistamines, adverse reaction, cutaneous, eczematous.



Purchase Online Order Reprints Order Eprints Rights and Permissions




Article Details

Volume: 4
Issue Number: 5
First Page: 521
Last Page: 529
Page Count: 9
DOI: 10.2174/156801405774330376
Price: $58
Advertisement

Related Journals




Webmaster Contact: urooj@benthamscience.org Copyright © 2016 Bentham Science